# SDR FDEA201002260652

- Difficulty date: February 26, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173212
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT SECOND RIB FROM INBD END IS CRACKED WING STA 355.4.  REMOVED DAMAGED RIB, INSTALLED NEW RIB PN 65-17321-4 IAW SRM 51-30-2.
